OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

On a subclass of harmonic close-to-convex mappings
Nirupam Ghosh, Vasudevarao Allu
Monatshefte für Mathematik (2017) Vol. 188, Iss. 2, pp. 247-267
Closed Access | Times Cited: 23

Showing 23 citing articles:

Harmonic close-to-convex mappings associated with Salagean q-differential operator
Omendra Mishra, Asena Çetınkaya, Janusz Sokół
Studia Universitatis Babes-Bolyai Matematica (2025) Vol. 70, Iss. 1, pp. 33-49
Closed Access

Bohr phenomenon for certain classes of harmonic mappings
Molla Basir Ahamed, Vasudevarao Allu
Rocky Mountain Journal of Mathematics (2022) Vol. 52, Iss. 4
Open Access | Times Cited: 16

Bohr radius for certain classes of close-to-convex harmonic mappings
Molla Basir Ahamed, Vasudevarao Allu, Himadri Halder
Analysis and Mathematical Physics (2021) Vol. 11, Iss. 3
Closed Access | Times Cited: 19

Bohr phenomenon for certain subclasses of harmonic mappings
Vasudevarao Allu, Himadri Halder
Bulletin des Sciences Mathématiques (2021) Vol. 173, pp. 103053-103053
Open Access | Times Cited: 18

Some Properties of Certain Multivalent Harmonic Functions
Georgia Irina Oros, Sibel Yalçın, Hasan Bayram
Mathematics (2023) Vol. 11, Iss. 11, pp. 2416-2416
Open Access | Times Cited: 4

On a subclass of close-to-convex harmonic mappings
Rajbala, Jugal K. Prajapat
Asian-European Journal of Mathematics (2020) Vol. 14, Iss. 06, pp. 2150102-2150102
Open Access | Times Cited: 11

Close-to-convexity of a class of harmonic mappings defined by a third-orderdifferential inequality
Elif Yaşar, Sibel Yalçın
TURKISH JOURNAL OF MATHEMATICS (2021) Vol. 45, Iss. 2, pp. 678-694
Open Access | Times Cited: 7

The sharp refined Bohr–Rogosinski inequalities for certain classes of harmonic mappings
Molla Basir Ahamed
Complex Variables and Elliptic Equations (2022) Vol. 69, Iss. 4, pp. 586-606
Open Access | Times Cited: 4

Bohr Inequalities for Certain Classes of Harmonic Mappings
Molla Basir Ahamed, Sabir Ahammed
Mediterranean Journal of Mathematics (2023) Vol. 21, Iss. 1
Closed Access | Times Cited: 2

Bohr Radius for Some Classes of Harmonic Mappings
Kamaljeet Gangania, S. Sivaprasad Kumar
Iranian Journal of Science and Technology Transactions A Science (2022) Vol. 46, Iss. 3, pp. 883-890
Closed Access | Times Cited: 3

Bohr phenomenon for certain subclass of harmonic mappings
Akash Meher, P. Gochhayat
The Journal of Analysis (2024) Vol. 32, Iss. 6, pp. 3421-3451
Closed Access

Some Properties and Graphical Applications of a New Subclass of Harmonic Functions Defined by a Differential Inequality
Sibel Yalçın, Hasan Bayram, Georgia Irina Oros
Mathematics (2024) Vol. 12, Iss. 15, pp. 2338-2338
Open Access

Certain Properties of Harmonic Functions Defined by a Second-Order Differential Inequality
Daniel Breaz, Abdullah Durmuş, Sibel Yalçın, et al.
Mathematics (2023) Vol. 11, Iss. 19, pp. 4039-4039
Open Access | Times Cited: 1

On quasiconformal close-to-convex harmonic mappings involving starlike functions
Zhi-Gang Wang, Xinzhong Huang, Zhihong Liu, et al.
arXiv (Cornell University) (2020)
Open Access | Times Cited: 2

New subclass of the class of close-to-convex harmonic mappings defined by a third-order differential inequality
Serkan Çakmak, Elif Yaşar, Sibel Yalçın
Hacettepe Journal of Mathematics and Statistics (2021)
Open Access | Times Cited: 2

Certain geometric properties of close-to-convex harmonic mappings
Rajbala, Jugal K. Prajapat
arXiv (Cornell University) (2019)
Open Access | Times Cited: 1

New Class of Close-to-Convex Harmonic Functions Defined by a Fourth-Order Differential Inequality
Mohammad Faisal Khan, Khaled Matarneh, Shahid Khan, et al.
Journal of Mathematics (2022) Vol. 2022, Iss. 1
Open Access | Times Cited: 1

Bohr–Rogosinski radius for a certain class of close-to-convex harmonic mappings
Molla Basir Ahamed, Vasudevarao Allu
Canadian Mathematical Bulletin (2023) Vol. 66, Iss. 3, pp. 1014-1029
Closed Access

Bohr phenomenon for certain subclass of harmonic mappings
Akash Meher, P. Gochhayat
Research Square (Research Square) (2023)
Open Access

A new subclass of close-to-convex harmonic mappings
Xiaoyuan Wang, Zhi-Gang Wang, Jinhua Fan, et al.
Journal of Mathematical Inequalities (2022), Iss. 2, pp. 765-795
Open Access

Geometric Properties of Certain Subclass of Close-to-Convex Harmonic Mappings
P. Gochhayat, Sima Mahata
Vietnam Journal of Mathematics (2022) Vol. 52, Iss. 1, pp. 175-195
Closed Access

New subclass of the class of close-to-convex harmonic mappings defined by a third-order differential inequality
Serkan Çakmak, Elif Yaşar, Sibel Yalçın
arXiv (Cornell University) (2021)
Closed Access

Page 1

Scroll to top